MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unknown date involving a clave¿ neutral connector reportedly leaked at the connector, despite all external connections being securely in place.This leakage resulted in a sudden drop in blood sugar level of the patient.Upon further investigation, they discovered that the issue originated from the valve connector itself.Notably, the defect was not immediately visible and only became apparent when the connector was flushed independently, without being attached to the other components.There was no report of any human harm.
 
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it is not available for investigation at this time.A review of the device history record is pending.The investigation is pending.
 
Additional Manufacturer Narrative
D9 - date returned to mfg is 8/14/2025.Received one (1) used list# 011-c3300, microclave® connector; lot# 14080316.One (1) used list# unknown, 3ml syringe; lot# unknown.When disconnected from the syringe, a torn seal was observed.The reported complaint of a leak could be confirmed.The returned sample was observed to have a torn seal which would lead to a leak.The probable cause of the torn seal is from an unintentional needle strike during use.The lot history was reviewed.No nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22332474
Report Number9617594-2025-01345
Device Sequence Number20939977
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)290701(10)14080316
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number14080316
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown